MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 18IN 4-0 S/A PC-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 18IN 4-0 S/A PC-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR845
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device al0309 number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an orthopedic procedure on an unknown date and suture was used.When the surgeon started to tie the knot and went to tighten it, the suture snapped.The procedure was completed with suture device from a different company.There were no patient consequences reported.

Brand Name
VCL RAP UD 18IN 4-0 S/A PC-3 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8578624
Report Number2210968-2019-81010
Device Sequence Number19381190
Product Code GAM
UDI-Device Identifier10705031134744
UDI-Public10705031134744
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberVR845
Device Lot NumberAL0309
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/03/2019
Patient Sequence Number1